# SDR DL757960958

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: S283N7021
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PASSENGER REPORTED SMOKE AND FUMES AT SEAT 21F ON PUSHBACK FROM SLC.  REPLACED BALLAST FOR SIDE WALL LIGHTS AT 21F.
